# SDR AALA202106089013

- Difficulty date: June 4, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 59,739 hours, 24,527 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 1400252
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LANDING DUE TO ANTI-SKID FAULT INDICATION. REPLACED #4 TRANSDUCER OF ANTI-SKID/AUTOBRAKE CONTROL UNIT IAW AMM 32-42-11, OPS CHECK GOOD.
